# SDR MASA200600824

- Difficulty date: March 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 2,163 hours, 1,613 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6398 PHX.  RUDDER LIMIT FAULT STATUS MESSAGE.  MAINTENANCE RESET THE SYSTEM PER THE SPOST PROCEDURE.  OPS CHECK GOOD.
